Doctor insights on:
Menopause And Tingling
I'm B12 deficiency and getting injections I'm also peri menopause.im lightheaded and have tingling in my fingertips.please why is this happening.
Need more info: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor. It is likely that you may be deficient in other nutrients also. Try taking multivitamin tablet daily. Light exercise each day may help. Discuss taking hormone replacement with your doctor. ...Read more
Menopause occurs 1 year after the last time you had a period. However, when perimenopausal (the time leading up to your period stopping) you can have a # of sxs. Sxs may include waking up in the middle of the night sweating heavily; dryness of the vaginal tissue; irregularity of periods, hot flashes; mood swings & decreased interest in sex. In the us the ave age ...Read more
For what possible reasons have i got tingling hands and feet after taking just two fx menopause tablets?
Vitamin B12 deficiency and pre menopause.getting injections.how long before tingling fingers and tremors etc stops.i had 5 injections next 1 April 8th?
Fingers: Don't fret. - treatment does not always work. Please see your doctor ASAP. If there is a delay please go today to the nearest Emergency Room. ...Read more
Am on the menopause. Stage but everyday am having terrible body pain and stinging pain in my legs and arms?
, age 55, post menopausal had dull ache discomfort either on left breast or breastbone, worried its serious
Most likely muscle: Although women can have atypical symptoms for serious problems like a heart attack, the most likely causes would be muscle ache or even heartburn, but it it's a significant pain, or associated with sweating, tingling, shortness of breath, or irregular heart beats, you should see a dr asap. ...Read more
I'm pre menopause+b12 deficiency.getting injections.i feel lightheaded.pins and needles in my fingertips and face goes numb skin feels tight.doc knows?
Get checked: Bleeding, even spotting, after completed menopause is never normal. It could be caused by anything from excessive dryness and friction with your exercise, to an infection, to serious problems including cancer. If it has been a year or more since you have stopped having monthly periods, any new bleeding or spotting is cause for concern and should be evaluated by your doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Menopause numbness and tingling
- Menopause tingling hands and feet
- Menopause and tingling extremities
- Ask a doctor a question free online
- Can a rotator cuff injury cause tingling in my arm and wrist?
- Causes of numbness and tingling near shoulder blades
- What can cause burning and tingling in my groin down my leg to my feet?
- Tingling lips and dizziness
- Talk to a gynecologist online for free